# SDR AU970659

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: M81934222
- Condition: Corroded
- Location: Mlg
- Component: C040120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR MAIN DRAG AND LOCKING STRUT PIVOT BUSHINGS AND SHIMS WERE CORRODED
